# SDR JGVR202009141001

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N338QS
- Make and model: Cessna 680A
- Aircraft serial: 6800011
- Aircraft time: 12,700 hours, 8,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Upper
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED MULTIPLE AREAS OF CORROSION ON LT UPPER WING SKIN AT WS 37 FROM FS 408.46 THRU 482.46.  PERFORMED AN EDDY CURRENT INSPECTION AND AN ULTRASONIC THICKNESS INSPECTION ON BLENDED AREAS.  REMOVED BLENDED FASTENERS AND REPLACED FASTENERS AS NECESSARY WITH HL19PB5 AND HL19PB6 HI LOKS, HL70 COLLARS, AND MS20426AD4 RIVETS WITH PS870B SEALANT.  WORK PERFORMED IN ACCORDANCE WITH TEXTRON AVIATION FIELD REPAIR FR-680-0011-8315 REV A DATED 9/1/2020.  APPROVED BY FAA FORM 8100-9 DATED 9/1/2020.
